Cohomology groups of units in $ℤ^d_p$-extensions
Acta Arithmetica, Tome 86 (1998) no. 4, pp. 289-304
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_86_4_289_304,
author = {Mingzhi Xu},
title = {Cohomology groups of units in $\ensuremath{\mathbb{Z}}^d_p$-extensions},
journal = {Acta Arithmetica},
pages = {289--304},
year = {1998},
volume = {86},
number = {4},
doi = {10.4064/aa-86-4-289-304},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-86-4-289-304/}
}
Mingzhi Xu. Cohomology groups of units in $ℤ^d_p$-extensions. Acta Arithmetica, Tome 86 (1998) no. 4, pp. 289-304. doi: 10.4064/aa-86-4-289-304
Cité par Sources :